Ask a doctor

Eye Pain and Swelling with Blurry Vision After Radiesse

I had an injection of Radiesse under my cheeks and the lat. eyes three days ago and initially when I got home it felt like I had something in my eye. The following day i felt tenderness on my lower lid, almost like a sty, after applying warm compresses for a night, I woke up with lower lid swelling, pain with blinking,still feels like there is something in there (had a PA-C friend look and he saw small white spects which he couldn't remove with sterile q-tip.I eyesight is also a little blurry.

Doctor Answers (3)

Periorbital Radiesse

+1

Your symptoms of inner eyelid irritation is very unusual for Radiesse or any filler used in the periorbital region. See an ophthalmologist immediately to examine your eye and let your doctor who did the injections know how you're doing even before you see an ophthalmologist.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Radiesse

+1

You need an Ophthalmology consult and complete eye exam ASAP. It is possible this is not related to your Radiesse injection, but there are certain things that need to make sure of.

At the same time see the DOCTOR who injected the radiesse for complete examination to make sure there is no infection or any other problem.

Samir Shureih, MD
Baltimore Plastic Surgeon

Eye Pain After Radiesse

+1

Your symptom complex after injection of Radiesse is not typical; the symptoms you are experiencing may or may not be related to your procedure, but should be evaluated as soon as possible by the Physician who performed the injection.  I would recommend use of artificial tears (Refresh) 4-5 times a day until you have the opportunity to be evaluated.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.